# SDR SWAA020137

- Difficulty date: January 19, 2002
- Submitted: January 23, 2002
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 47,287 hours, 40,817 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR EMERGENCY EVAC SLIDE FELL OUT OF THE CONTAINER WHEN DOOR CLOSED.  REINSTALLED SLIDE PER MM.
